Pacific Journal of Mathematics

An inequality for closed space curves.

G. D. Chakerian

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 53-57.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036705

Mathematical Reviews number (MathSciNet)
MR0140000

Zentralblatt MATH identifier
0136.18802

Subjects
Primary: 52.25

Citation

Chakerian, G. D. An inequality for closed space curves. Pacific J. Math. 12 (1962), no. 1, 53--57. https://projecteuclid.org/euclid.pjm/1103036705


Export citation

References

  • [1] W. Blaschke, Vorlesungen ber Integralgeometre,Chelsea, 1949.
  • [2] I. Fary, Sur certanes inegalites geometriques, Acta Sci. Math., Szeged, 12 (1950), 117-124.
  • [3] J. W. Milnor, On the total curvature of knots, Ann. of Math., 52 (1950), 248-257.